# SDR AALA201705199013

- Difficulty date: May 18, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 18,987 hours, 7,680 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE174004
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 AFT DOOR ASSIST BOTTLE REQUIRES SERVICE.  SERVICED THE DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.
